Period Lengths for Iterated Functions release_ysefbm7c7vhv3ez7i3bnneh3gi

by Eric Schmutz


NOTE: currently batch computed and may include additional references sources, or be missing recent changes, compared to entity reference list.
Fuzzy reference matching is a work in progress!
Read more about quality, completeness, and caveats in the fatcat guide.
Showing 1 - 24 of 24 references (in 121ms)

via grobid
David Aldous and Jim Pitman, Invariance principles for non-uniform random mappings and trees. Asymptotic combinatorics with applica- tion to mathematical physics (St. Petersburg, 2001), 113-147, NATO Sci. Ser. II Math. Phys. Chem., 77, Kluwer Acad. Publ., Dordrecht, 2002.

via fuzzy
Brownian Bridge Asymptotics for Random $p$-Mappings
David Aldous, Gregory Miermont, Jim Pitman
2004   Electronic Journal of Probability
doi:10.1214/ejp.v9-186 [PDF]

via grobid
Richard Arratia and Simon Tavaré, Limit theorems for combinatorial structures via discrete process approximations, Random Structures and Algorithms 3 (3) (1992)

via grobid
Milton Abramowitz and Irene Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, (1992), ISBN 0-486-61272-4.

via grobid
A.D. Barbour and Simon Tavaré, A rate for the Erdős Turán law, Combinatorics,Probability, and Computing3 (1994) 167-176.

via grobid
blank openlibrary

via grobid
Belá Bollobás, Random Graphs,(1985), ISBN 0-12-111755.

via grobid
J. Deńes, Some combinatorial properties of transformations and their connections with the theory of graphs.J. Combinatorial Theory 9 (1970) 108-116.

via grobid
P.Erdős and P.Turán, On some problems of a statistical group theory III, Acta Math.Acad.Sci.Hung. 18 (1967) 309-320.

via grobid
Phillipe Flajolet, Peter J. Grabner, Peter Kirschenhofer, Helmut Prodinger, On Ramanujan's Q Function, Journal of Computational and Applied Mathematics 58 (1995) 103-116.

via grobid
Phillipe Flajolet, Singularity analysis and asymptotics of Bernoulli sums, Theoretical Computer Science 215 (1999) 371-381.

via grobid
Philippe Flajolet and Andrew M. Odlyzko, Random mapping statis- tics, Lecture Notes in Comput. Sci. 434 (Advances in cryptology- EUROCRYPT '89) (1990) 329-354.

via grobid
William Goh and Eric Schmutz, The Expected Order of a Random Permutation, Bulletin of the London Mathematical Society 23 (1) (1991),34-42.

via grobid
Jennie C.Hansen, A Functional Central Limit Theorem for Random Mappings, The Annals of Probability, 17, No.1(1989) 317-332.

via grobid
Jennie C.Hansen, A functional central limit theorem for the Ewens sampling formula. J. Appl. Probab. 27 (1990), no. 1, 28-43.

via grobid
Bernard Harris, The asymptotic distribution of the order of elements in symmetric semigroups, Journal of Combinatorial Theory, A 15 (1973), 66-74.

via grobid
Bernard Harris, Probability distributions related to random map- pings. Ann. Math. Statist. 31 1960 1045-1062.

via grobid
Jerzy Jaworski, On random mapping (T,Pj), Journal of Applied Probability 21 (1) (1984) 186-191.

via grobid
Leo Katz, The probability of indecomposability of a random mapping function, Annals of Mathematical Statistics 26 (3) (1955) 512-517.

via grobid
Massias, J.-P.; Nicolas, J.-L.; Robin, G.,Évaluation asymptotique de l'ordre maximum d'unélément du groupe symétrique. Acta Arith.50, no 3 (1988), 221-242.

via grobid
Andrew M. Odlyzko, Explicit Tauberian estimates for functions with positive coefficients,J. Comput. Appl. Math. 41 (1992), no. 1-2, 187- 197.

via grobid
Alfred Rényi, On connected graphs. I. Magyar Tud. Akad. Mat. Ku- tat Int. Kzl. 4 1959 385-388.

via grobid
L.A.Shepp and S.P.Lloyd, Ordered cycle lengths in a random permu- tation. Trans. Amer. Math. Soc. 121 1966 340-357.

via grobid
Richard Stong, The average order of a permutation. Electron. J. Combin. 5 (1998), Research Paper 41.